It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-01-2008, 09:24 PM   #1
Newbie
(female)
 
Join Date: Sep 2006
Location: Maryland
Posts: 6
babytee730 HB User
Arrow Losing it

I can honestly say that I feel like im losing my mind. I dont sleep enough-im not eating right-so in general im not feeling too hot/im 23yrs old and I feel SO drained-zombie like. My drug dealer doc(LOL) has recently put me on Trazodone and I feel like my anxiety is coming to its boiling point. Has anyone else experience these side effects with Trazodone? The panic and confusion?? I loathe being on meds. Lithium is also apart of my regular cocktail. I detest Lithium even more/the thirst and cotton mouth is so annoying not to mention the trembling/ANY suggestions for drymouth ANY tricks of the trade?. You know what REALLY scares me? The fact that i might be on meds forever. Apart of me wants to stop taking meds just for a while so I can feel emotions and the euphoric sensation of mania. But I know the result of such. My depression hits STRONG and takes NO prisoners. What happens when I decide that I want children?? You cant pills.
Sorry if I rambled...any kind words or thoughtful opinions would be appreciated. I just would like to know that im not alone.


Thanks in advance

 
Old 07-02-2008, 08:05 AM   #2
Inactive
(female)
 
Join Date: Mar 2008
Posts: 5,070
katlin09 HB User
Re: Losing it

I just tried Trazodone for the second time in 5 years and it didn't work for the same reasons, panic attacks, couldn't breathe right, heart racing, anxiety, etc. I was on 300 mg. So my pdoc switch me to Neurontin yesterday and so far so good, btw I take it to help with sleep, it's replacing Ambien and Sonata...I'm not sure what your taking it for.

 
Sponsors Lightbulb
   
Old 07-02-2008, 11:51 AM   #3
Senior Member
(female)
 
Join Date: Nov 2007
Location: Grand Rapids, MI USA
Posts: 142
klyn07 HB User
Re: Losing it

First, you are not alone. We have all been through times where we hate our meds and that we have to be on them. But we DO have to be on them. And, yes, you will likely be on them the rest of your life. But you can be on them if you are pregnant. They might have to adjust them, change which ones you take and make the doses very low. But you can be on certain ones. If the Trazadone is increasing anxiety, I would talk to your doctor. I've never been on that one. I am on Lithium and the only advice I have for that is limit other salts, they add to the dry mouth, and drink lots of water. Hope that helps.


Anytime you want to vent or have questions we are here.

 
Old 07-02-2008, 08:28 PM   #4
Junior Member
(female)
 
Luanne72's Avatar
 
Join Date: Jun 2008
Location: MO, USA
Posts: 33
Luanne72 HB User
Re: Losing it

Hi babytee--

You are not alone. That is a fact!

I was on trazodone as a first med (a long time ago) for sleep problems, along with zoloft, and it helped. No anxiety, but I was probably dampened from the zoloft LOL... I know how you feel worrying about having to take meds forever and ever after, but I view it now as a medical problem, much like someone with diabetes who has to take insulin every day. It's just part of who I am and I have to manage it. I totally get the drug dealer doc bit, though. LOL!

Once you have the correct combination of meds, you might find more stability, although I do get the wish to feel a mania, esp coming off of a depressive episode (mine take no prisoners either--they are fierce ). The idea of stability is sometimes horrible, but it is helpful. But zombie-like is something I always tell my pdoc about because I refuse to feel like that!

As far as dry mouth, not sure what to tell you except drink more water . I do not take Lithium, but I'm sure someone else can chime in here. Side effects become a way of life once you're medicated. I get migraines now. Yay!

I hope you'll find reassurance here because you are NOT alone in any of your worries. You're not losing it. Don't worry.

Luanne

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
why am i not losing weight? ali_juarez09 Weight Loss 5 08-29-2007 01:58 AM
Gaining muscle but not losing fat Switch96 Weight Loss 5 01-29-2006 07:05 AM
losing weight but losing strength bluehen94 Exercise & Fitness 9 03-20-2005 08:56 PM
Am i losing muscles or fats? to0tL3 Weight Loss 5 06-22-2004 03:59 PM
Losing the hair on our legs apple Men's Health 6 05-29-2004 08:04 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), Lucky Lucy (3)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 07:36 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!